MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR

ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR
Catalog Number 100/870/080CZ
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that during the surgical tracheostomy procedure, the cuff balloon ruptured in two cannulas successively, without any perceptible cause.The event was detected during clinical use, and the customer classified the incident as a rupture.There was no patient harm.
 
Additional Manufacturer Narrative
Three images were provided by the customer showing two trach tubes with ruptured cuffs.The complaint of cuff damage can be confirmed based on the returned images.The probable cause is unknown.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A device history review was performed and found no non-conformances.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
BAG, RESERVOIR
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24014928
Report Number3012307300-2026-00232
Device Sequence Number15737415
Product Code BTC
UDI-Device Identifier15019315104862
UDI-Public(01)15019315104862(17)290715(10)6016300
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/870/080CZ
Device Lot Number6016300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown